# SDR SWAA2021092211797

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT ; 2021-392155 / [01] REMOVED ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE; LARGE OF CRACK IS:1.15 INCH TOOL USED DIGITAL CALIPER P/N:700-113-10 S/N:0033174 DUE DATE:08/JAN/22; DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 ANGLE CLIP MUST BE REPLACED; [02] STEP 1 COMPLETED; [03] DRILLED NEW HOLES ON ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON NEW HOLES ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-20-01.; [04] OK TO INSTALL ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT.; [05] COMPLETED STEP 3 AND 4 RII; [06] INSTALLED ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B.; [07] REPLACED ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B.; [08] STEP 6 COMPLETED RII; [09] STEP 7 COMPLETED RII TASK CARD COMPLETED
